redonthefly (redonthefly) wrote in vaginapagina,
redonthefly
redonthefly
vaginapagina

uneven

So.

I've been on Lutera for the last three months, with little issue. I use it both to regulate my wacky cycles and as birth control.

I have not experienced any lasting side effects -- the hornomal crazies died away after a couple of weeks, and I haven't gained or lost a significant amount of weight -- BUT.

Now I have one huge boob and one normal one.

Okay, they've both gotten about a cup bigger than they were pre-bc (and one was always a little bigger) but in the last two weeks one took a hit of roids and grew another half cup. This is visibly noticeable and What. The. Hell.

Ideas? Ways to even them out? How did you handle a boob that thought it was the incredible hulk?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments